MAUDE Adverse Event Report: PRODUCTOS MEDLINE, S.A. DE C.V.; LEFT HEART KIT

PRODUCTOS MEDLINE, S.A. DE C.V.; LEFT HEART KIT
Catalog Number VASC1131
Health Effect - Clinical Codes Death (1802); Therapeutic Response, Decreased (2271)
Date of Event 10/24/2020
Type of Reportable Event Death
Additional Manufacturer Narrative
It was reported that on (b)(6) 2020 the transducer seal failed and drew air in during a case which almost injected air into a patient.The clinician reportedly had to change out the device during an st-elevation myocardial infarction (stemi) after experiencing manifold failures twice during the same procedure requiring replacement and pause, delaying patient care in progress.Ultimately the case had to cease due to the patient coding and expiring.No additional details are available related to the customer reported issue.The customer contact was unwilling to provide further incident details to the manufacturer.No sample was returned for evaluation.No additional information is available.Due to the reported incident and in an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.
 
Event or Problem Description
It was reported that the transducer seal failed and drew air in during a procedure requiring replacement of the device and delaying patient care.

Common Device Name
LEFT HEART KIT
Manufacturer (Section D)
PRODUCTOS MEDLINE, S.A. DE C.V.
blvd. world trade center no. 1
parque industrial oradel
nuevo laredo, tamaulipas 88285
MX  88285
MDR Report Key10825226
Report Number3004122598-2020-00008
Device Sequence Number13731742
Product Code OEZ
UDI-Device Identifier10889942854325
UDI-Public10889942854325
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 11/11/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberVASC1131
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/26/2020
Initial Report FDA Received Date11/11/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;